MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID W/ E/F PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID W/ E/F PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-55
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during use the cardiosave intra-aortic balloon pump (iabp) stopped showing the ecg.The hospital switched the patient to another pump to continue therapy.No harm was reported.A getinge field service engineer (fse) arrived onsite and found that ecg cable is damaged.Fse replaced: cable assembly, ecg leadwire set, operat and cable assembly, ecg trunk cable, 5-lead.Product passed all functional and safety tests per manufacturer specifications.The replaced components are being returned for analysis.
 
Additional Manufacturer Narrative
E1 - event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID W/ E/F PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50752627
Report Number2249723-2026-0004271
Device Sequence Number18529330
Product Code DSP
UDI-Device Identifier10607567108414
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-55
Device Catalogue Number0998-00-0800-55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown.
Patient SexUnknown